# SDR K3HA990009

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Inop
- Location: Row 2abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ROW 2ABC EMERGENCY PATH LIGHT INOP.  REPLACED EMERGENCY PATH LIGHT LENS AT PAX ROW 2ABC IAW MM 33-50-01.
